MAUDE Adverse Event Report: EDWARD LIFESCIENCES PR FOGARTY THRU-LUMEN EMBOLECTOMY CATHETER; CATHETER, EMBOLECTOMY

EDWARD LIFESCIENCES PR FOGARTY THRU-LUMEN EMBOLECTOMY CATHETER; CATHETER, EMBOLECTOMY
Model Number 12TLW804F
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, during procedure, this fogarty embolectomy catheter broke due to previous guidewire breakage.There was no allegation of patient injury.Patient demographic information unable to be obtained.
 
Additional Manufacturer Narrative
Added information to section h6 (type of investigation).Updated section d9, h6 (component code), h6 (investigation findings) and h6 (investigations conclusions).The device was received for evaluation.The report of broken catheter was confirmed.As received, catheter was found completely cut at approximately 22.9cm from distal tip.Cut appeared straight and even.Mating part was not returned.Balloon inflation could not be performed due to cut catheter.Guidewire was not returned.No visible damage was noticed from balloon.No other visible damage from returned catheter body.Lab findings were aligned with customer photo.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.Based on the available information it cannot be confirmed that this complaint is associated to a manufacturing or design defect.As part of the manufacturing process, the units go through a final visual inspection for catheter tube integrity and leaks.

Brand Name
FOGARTY THRU-LUMEN EMBOLECTOMY CATHETER
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
EDWARD LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco
Manufacturer (Section G)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key19727891
Report Number2015691-2024-05300
Device Sequence Number15535739
Product Code DXE
UDI-Device Identifier00690103043518
UDI-Public(01)00690103043518(17)260124(11)231026(10)65357076
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2026
Device Model Number12TLW804F
Device Lot Number65357076
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by Manufacturer09/11/2024
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown